Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Gröbner-Shirshov bases of the Lie algebra $ D^+_n$


Author: A. N. Koryukin
Translated by: N. B. Lebedinskaya
Original publication: Algebra i Analiz, tom 22 (2010), nomer 4.
Journal: St. Petersburg Math. J. 22 (2011), 573-614
MSC (2010): Primary 17B22
Published electronically: May 2, 2011
MathSciNet review: 2768962
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Over a field of characteristic 0, the reduced Gröbner-Shirshov bases (RGShB) are computed in the positive part $ D_n^+$ of the simple finite-dimensional Lie algebra $ D_n$ for the canonical generators corresponding to simple roots, under an arbitrary ordering of these generators (i.e., an aritrary basis among the $ n!$ bases is fixed and analyzed). In this setting, the RGShBs were previously computed by the author for the Lie algebras $ A_n^+$, $ B_n^+$, and $ C_n^+$. For one ordering of the generators, the RGShBs of these algebras were calculated by Bokut and Klein (1996).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 17B22

Retrieve articles in all journals with MSC (2010): 17B22


Additional Information

A. N. Koryukin
Affiliation: Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, Academician Koptyug Avenue 4, Novosibirsk 630090, Russia
Email: koryukin@ngs.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-2011-01159-8
PII: S 1061-0022(2011)01159-8
Keywords: Gröbner–Shirshov, bases Lie algebras
Received by editor(s): March 18, 2009
Published electronically: May 2, 2011
Article copyright: © Copyright 2011 American Mathematical Society